MathSciNet Relay Station
MathSciNet bibliographic data
MR1946469 34C10 (34A34 39A10 39A12)
Řehák, Pavel Half-linear dynamic equations on time scales: IVP and oscillatory properties. Nonlinear Funct. Anal. Appl. 7 (2002), no. 3, 361–403.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement